Convex and decreasing absolute risk aversion is proper

Huang, James (2014) Convex and decreasing absolute risk aversion is proper. Economics Letters, 125 (1). pp. 123-125. ISSN 0165-1765

Full text not available from this repository.

Abstract

Proper risk aversion, a pivotal concept in the study of behavioral conditions on utility functions, states that an undesirable risk can never be made desirable by the presence of an independent risk. It is well known that standard risk aversion is sufficient for this concept. We show in this short article that convex and decreasing absolute risk aversion is an alternative sufficient condition.

Item Type: Journal Article
Journal or Publication Title: Economics Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 71750
Deposited By: ep_importer_pure
Deposited On: 14 Nov 2014 10:11
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 09:03
URI: https://eprints.lancs.ac.uk/id/eprint/71750

Actions (login required)

View Item View Item